# SDR C2XA05TY048

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 4,114 hours, 2,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C INSPECTION THE CARGO DOOR CUTOUT SILL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SILL ASSEMBLY AS PER THE EMB 145XR SRM AND EC5330-01458.  ACFT WILL BE RELEASED TO SERVICE FOLLOWING COMPLETION OF THE 1C INSPECTION.
